Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 3, pp. 349-353 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Perfect Squares in the Sequence 3, 5, 7, 11, ...

Wayne L. McDaniel

Department of Mathematics, University of Missouri-St. Louis,
8001 Natural Bridge Rd., St. Louis, MO 63121 - USA

Abstract: We prove that the only square terms in the sequence $\{u_{n}\}$, defined by $u_{0}=1$, $u_{1}=3$, $u_{n+2}=u_{n+1}+u_{n}-1$ are $u_{0}$ and $u_{12}=289$.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition